Hi ,on Friday I took Adderall in the morning ,

Ask The Doctor > Uncategorized > Hi ,on Friday I took Adderall in the morning ,

Patient: Hi ,on Friday I took Adderall in the morning , and later that night I went out drinking. the next morning I pooped blood, Monday I pooped but when whipping there was a bit of blood



Symptoms: Blood in stool

Doctor: Hi.Welcome to Ask the Doctor. Thanks for your query.I have gone through your question in detail and understand you r concerns.Please find my observation below:> First let me clarify you that, blood in the stools and Adderall medicine has no relation. According to the literature, blood in the stools/bleeding per rectum is not listed in the side effects of Adderall or in case of any drug interactions. So it is highly unlikely to be associated with your medicine which you have taken.> And please try to avoid taking alcohol or any fruit juices while having that medicine.> Now coming to your blood in stools, let me inform you that any incident of bleeding in stools should not be neglected especially if you are above 40 years.> I sincerely request you to visit your PCP and get yourself examined to know the reason for bleeding. If the examination comes normal, then there is nothing to worry.> However as of now, i would recommend you not to eat any outside food. Try to avoid constipation/hard stools. Go as soon as fell the urge to defecate. Drink plenty of water everyday and have diet which is rich in fibre.Hope I have answered your question in detail.Wish you good health.Take care.


Was this answer helpful?
Yes
No


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment